cover image

Non-abelian minimal closed ideals of transitive Lie algebras / by Jack F. Conn.


Princeton, N.J. : Princeton University Press, 1981.
ISBN 0691082510, 9780691082516

Location Call Number Status Consortium Loan
George Washington
WRLC Shared Collections Facility
QA 252.3 .C67 (show me on map) Off-site
Request
WRLC
Shared Ebooks Collection - Available to All
Shared Electronic Book
American
WRLC Shared Collections Facility
QA36.5 .M2 v.25 v.25-26 Off-site
Request
UDC
Van Ness stacks
QA 252.3 .C67 1981 Available Request
Van Ness stacks
QA 252.3 .C67 1981 Available Request
Georgetown
Off-Campus Shelving
QA252.3 .C67 Available Request
Georgetown
Online
JSTOR EBA
Subjects Ideal (Mathematik)
Ideals (Algebra)
Idéaux (Algèbre)
Lie algebras.
Lie, Algèbres de.
Lie-Algebra.
Pseudo-groupes (Mathématiques)
Pseudogroups.
Series Mathematical notes (Princeton University Press) ; 25.
Description 220 pages ; 24 cm.
Copyright Date 1981.
Notes Includes bibliographical references (pages 217-220).
Contents Preliminaries -- Derivations of transitive and simple Lie algebras -- Simple algebras with parameters -- Closed ideals of transitive Lie algebras -- Minimal closed ideals of complex type.
Network Numbers (OCoLC)5676425
(OCoLC)ocm05676425
WorldCat Search OCLC WorldCat
WorldCat Identities Conn, Jack F., 1952-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks